Log In Sign Up

*update*provera =confusion & possibly out this month before even having a chance :(


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
August 15th, 2014, 02:12 PM
Super Mommy
Join Date: Jul 2010
Posts: 651
So I took one dose of the provera pills, just one, got my + opk so I stopped and started trying, 5 days after stopping the pills I'm bleeding, I thought it was just O bleeding but today it got worse mixed with cramps. I guess it's the start of my provera period which means I'm shedding my lining and I'm out this month, I'm praying it'll stop before turning into AF and it's just some slight bleeding. I'm only 4-5 dpo so it's not IB, totally sucks, I guess I should've just kept taking the pills this cycle so I wouldn't have AF so soon.

Ok so those who have had a baby or just taken prenatal I have a question, can the prenatal vitamins cause some spotting?


Basically I bought some Wednesday, took one, the next day I started spotting, I took another that day the spotting got worse, again I took one today and again the spotting got worse. I know that people say it doesn't cause it but it is literally the only thing different the past few days (minus the kidney stone) and the only thing I can think of since I'm 4-5 dpo and nothing else makes sense. I guess I'm Just hoping it's the cause so I'm still in the game.

Last edited by Nightingale20; August 15th, 2014 at 05:43 PM. Reason: Update with question
Reply With Quote
  #2  
August 15th, 2014, 09:12 PM
Super Mommy
Join Date: Jul 2010
Posts: 651
Well nevermind, I was hoping and praying that it was a weird reaction to the vitamins, but I got up to pee and I had such heavy bright red blood (sorry tmi) that I had to use a tampon, I am out this month. AF on cd 21
Reply With Quote
  #3  
August 16th, 2014, 06:01 AM
Mega Super Mommy
Join Date: Mar 2014
Location: PA
Posts: 3,294
Im so sorry things turned out this way. I hope next cycle is better for you.
__________________
Melissa

MMC 2007, DS 2008, DS 2010, DS 2012, DS 2015, MC 2017 BFP 2017






Reply With Quote
  #4  
August 16th, 2014, 07:06 AM
Super Mommy
Join Date: Jul 2010
Posts: 651
Thanks, it sucks but I'm use to the bad luck, it just makes things worse my mother in law is here when it happened... Plus a very long stressful week of work this coming week, hoping and praying I get lucky next cycle and that AF doesn't kill me
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:50 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0